# SDR MWEA00395

- Difficulty date: May 1, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 45,841 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228115
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DRAIN HOLE IS ENLARGED FROM .25 TO .5 INCHES STATION 902 AT VENTRAL STAIR CUTOUT JAMB LEFT SIDE.  FABRICATED AND INSTALLED NEW DOUBLER.
